# SDR MASA200400540

- Difficulty date: September 24, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 12,425 hours, 9,183 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE MAIN CABIN DOOR WOULD NOT CLOSE AND LOCK FROM THE INSIDE.  MX OPERATIONALY CHECKED AND THE DOOR OPERATED NORMAL.
